# SDR R61A2023122800765

- Difficulty date: December 4, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 23,266 hours, 15,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17065644001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DURING HEAVY CHECK: CFIII BETWEEN FR87 & FR88, LBL 40, FLOOR SPLICE ATTACHED TO LH SHEAR PLATE CORRODED. CFIII BETWEEN FR87-88 LBL 40, CORRODED FLOOR SPLICE AT SHEAR PLATE REPLACED IAW SRM 51-42-02
